MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; RAPID AV CATHETER

US ENDOSCOPY TRUFREEZE; RAPID AV CATHETER
Model Number 2000516
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris received confirmation from user facility personnel that the catheter subject of the reported event was not utilized in a patient procedure and was observed to be broken when the user opened the package.User facility personnel confirmed no other catheters were broken from the same box or from the same lot number.The instructions for use states, "do not use the product if the device does not function properly or there is evidence of damage (e.G.Kinks, bends or damaged packaging).Save the device and packaging and contact your local steris endoscopy product specialist." the catheter subject of the reported event was returned to steris for evaluation.Evaluation results found that the catheter shaft was broken from the proximal end of the bayonet.The observed breakage as stated in the reported event appeared to be a clean break through the hypo tube.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.The device history record was reviewed and confirmed the subject lot was manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed the reported event to be isolated for the subject lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch (b)(4) that, "prepping for cryo case, trufreeze catheter came broken in package and had to be replaced.Technician noted prior to use that the white catheter section was broken from the black section".No report of injury.

Brand Name
TRUFREEZE
Common Device Name
RAPID AV CATHETER
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24831399
Report Number1528319-2026-00028
Device Sequence Number10220296
Product Code GEH
UDI-Device Identifier00724995199326
UDI-Public(01)00724995199326(11)250701(17)270701(10)5519
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K223369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2000516
Device Catalogue Number2000516
Device Lot Number(10)5519
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown